# SDR CALA2013080500535

- Difficulty date: August 3, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 37096
- Aircraft time: 16,261 hours, 5,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U12
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT FASTNER HOLE STA 312 TO STA 328 APPROX LBL 45.  INSTALLED NEW FLOOR SUPPORT, REF-SRM 51-40-02.
